Skip to Main content Skip to Navigation


hal-00974878v1  Conference papers
Brigitte Bidégaray-FesquetEric DumasGuillaume James. Un modèle asymptotique pour les solutions de faible amplitude du berceau de Newton
CANUM 2014 - Congrès National d'Analyse Numérique, Mar 2014, Carry-le-Rouet, France
...
hal-00410127v1  Journal articles
Andrei AgrachevUgo BoscainGrégoire CharlotRoberta GhezziMario Sigalotti. Two-Dimensional Almost-Riemannian Structures with Tangency Points
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2010, 27 (3), pp.793-307. ⟨10.1016/j.anihpc.2009.11.011⟩
hal-00589699v1  Conference papers
Andrei AgrachevUgo BoscainRoberta GhezziGrégoire CharlotMario Sigalotti. Two-dimensional almost-Riemannian structures with tangency points
48th IEEE Conference on Decision and Control, 2009, China. pp.4340-4345
hal-01985769v1  Journal articles
Eric BonnetierCharles DapognyFaouzi TrikiHai Zhang. The plasmonic resonances of a bowtie antenna
Analysis in Theory and Applications, Springer Verlag (Germany), 2019, 35 (1), pp.85-116. ⟨10.4208/ata.OA-0011⟩
...
hal-00935050v1  Conference papers
Jean-Charles FaugèreLouise HuotAntoine JouxGuénaël RenaultVanessa Vitse. Symmetrized summation polynomials: using small order torsion points to speed up elliptic curve index calculus
EUROCRYPT 2014 - 33rd Annual International Conference on the Theory and Applications of Cryptographic Techniques, May 2014, Copenhagen, Denmark. pp.40-57, ⟨10.1007/978-3-642-55220-5_3⟩
...
hal-01169436v2  Journal articles
Christophe LacaveTakéo Takahashi. Small moving rigid body into a viscous incompressible fluid
Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, 223 (3), pp.1307--1335. ⟨10.1007/s00205-016-1058-z⟩
hal-01403845v1  Directions of work or proceedings
Mathias BeiglböckMartin HuesmannFlorian StebeggNicolas JuilletGilles Pagès et al.  Séminaire de Probabilités XLVIII
Donati-Martin, Catherine; Lejay, Antoine; Rouault, Alain. France. 2168, Springer, pp.506, 2016, Lecture Notes in Mathematics, 978-3-319-44464-2. ⟨10.1007/978-3-319-44465-9⟩
hal-01931202v1  Directions of work or proceedings
Emmanuel BoissardPatrick CattiauxArnaud GuillinLaurent MicloFlorian Bouguet et al.  Séminaire de probabilités XLIX
Donati-Martin, Catherine; Lejay, Antoine; Rouault, Alain. 2215, Springer, 2018, Lecture notes in mathematics, ⟨10.1007/978-3-319-92420-5⟩
...
hal-03220110v2  Journal articles
Yves Colin de VerdièreCyril Letrouit. Propagation of well-prepared states along Martinet singular geodesics
Journal of Spectral Theory, European Mathematical Society, In press
hal-01104763v1  Directions of work or proceedings
Yann OllivierHervé PajotCédric Villani. Optimal Transportation
Yann Ollivie; Hervé Pajo; Cédric Villani. Summer school on Optimal transportation, 2009, Grenoble, France. 413, Cambridge University Press, 2014, London Mathematical Society Lecture Note Series, 9781107689497
hal-00879444v1  Journal articles
Davide BarilariUgo BoscainGrégoire CharlotRobert W. Neel. On the heat diffusion for generic Riemannian and sub-Riemannian structures
International Mathematics Research Notices, Oxford University Press (OUP), 2016, 2016, pp.1-34
...
hal-01633367v1  Journal articles
Eric BonnetierFaouzi TrikiChun-Hsiang Tsou. On the electro-sensing of weakly electric fish
Journal of Mathematical Analysis and Applications, Elsevier, 2018, 464 (1), pp.280-303. ⟨10.1016/j.jmaa.2018.04.008⟩
...
hal-01377408v2  Journal articles
Luca RizziUlysse Serres. On the cut locus of free, step two Carnot groups
Proceedings of the American Mathematical Society, American Mathematical Society, 2017, 145, pp.5341-5357. ⟨10.1090/proc/13658⟩
...
hal-01160902v2  Journal articles
Davide BarilariLuca Rizzi. On Jacobi fields and canonical connection in sub-Riemannian geometry
Archivum Mathematicum, Masarykova Universita, 2017, 53 (2), pp.77-92. ⟨10.5817/AM2017-2-77⟩
hal-00924474v1  Journal articles
Ugo BoscainGrégoire CharlotRoberta Ghezzi. Normal forms and invariants for 2-dimensional almost-Riemannian structures
Differential Geometry and its Applications, Elsevier, 2013, 31 (1), pp.41-62
...
hal-02274642v4  Journal articles
Aline MarguetCharline Smadi. Long time behaviour of continuous-state nonlinear branching processes with catastrophes
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2021, 26, pp.1-32. ⟨10.1214/21-EJP664⟩
...
hal-00529640v2  Journal articles
Louis EsperetSylvain GravierMickaël MontassierPascal OchemAline Parreau. Locally identifying coloring of graphs
The Electronic Journal of Combinatorics, Open Journal Systems, 2012, 19 (2), pp.40
...
hal-01017378v1  Journal articles
Ugo BoscainGrégoire CharlotMoussa GayePaolo Mason. Local properties of almost-Riemannian structures in dimension 3
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2014, 35 (9)
...
hal-01203086v1  Conference papers
Vanessa VitseAlexandre Wallet. Improved Sieving on Algebraic Curves
LATINCRYPT 2015, 4th International Conference on Cryptology and Information Security in Latin America, Aug 2015, Guadalajara, Mexico. pp.295-307, ⟨10.1007/978-3-319-22174-8_16⟩
...
hal-01458747v1  Journal articles
Eric BonnetierCharles DapognyFaouzi Triki. Homogenization of the eigenvalues of the Neumann-Poincaré operator
Archive for Rational Mechanics and Analysis, Springer Verlag, 2019, 234 (2), pp.777-855. ⟨10.1007/s00205-019-01402-8⟩
hal-03377100v1  Journal articles
Elisha FalbelAntonin GuillouxPierre Will. Hilbert Geometry Without Convexity
The Journal of Geometric Analysis, Springer, 2020, 30 (3), pp.2865-2896. ⟨10.1007/s12220-020-00426-x⟩
...
hal-00505587v1  Journal articles
François CastellaEric Dumas. High frequency behavior of the Maxwell-Bloch model with relaxation: convergence to the Schrödinger-rate system
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2012, 9 (3), pp.355-401. ⟨10.1142/S0219891612500129⟩
...
hal-00831868v1  Journal articles
Brigitte Bidégaray-FesquetEric DumasGuillaume James. From Newton's cradle to the discrete p-Schrödinger equation
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2013, 45 (6), pp.3404-3430. ⟨10.1137/130924196⟩
hal-01975531v1  Journal articles
Zhiyu TianChenyang Xu. Finiteness of fundamental groups
Compositio Mathematica, Foundation Compositio Mathematica, 2017, 153 (02), pp.257-273